International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2004 / Article

Open Access

Volume 2004 |Article ID 543651 | https://doi.org/10.1155/S0161171204202125

M. R. Razvan, "On Conley's fundamental theorem of dynamical systems", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 543651, 5 pages, 2004. https://doi.org/10.1155/S0161171204202125

On Conley's fundamental theorem of dynamical systems

Received25 Feb 2002

Abstract

We generalize Conley's fundamental theorem of dynamical systems in Conley index theory. We also conclude the existence of a regular index filtration for every Morse decomposition.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views179
Downloads527
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.